# SDR FDEA201601180183

- Difficulty date: January 18, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N560FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46938
- Aircraft time: 99,239 hours, 32,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA60141
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, BILGE AREA , CORRODED AT STATION 824, LONGERON 51R & 52.  NR 532 APPLIES TO THIS REPAIR.  REPAIRED FWD CARGO BILGE IAW EA 8-5330-T0322604 PART 1.
